Join the 'Movantik' group to help and get support from people like you.
We found 14 questions associated with the 'Movantik' topic.
Posted 29 Apr 2015 • 13 answers
My doctor has given me a three dose sample pack of MOVANTIK and when do you recommend taking your daily dose, i.e. morning or bedtime? Also how soon should you expect your first bowel movement? Thank you for any assistance provided.
Posted 11 days ago by • 0 answers
I take pain meds for Back Injury was taking Miralax no problems, then broke 4 ribs and couldn't go the doctor gave me movantik I took it Thursday afternoon, didnt go til the next afternoon. My stomach still had loose stool and took yesterday, But has still not worked
Posted 26 Nov 2017 by • 0 answers
Posted 18 Sep 2017 by • 1 answer
I once took Movantik back in April, for one month, my first ever dose and had a BM, then took one a day unless I got diarrhea then I'd skip a day, but little to no side effects, so insurance sends me a letter saying no more Movantik it's not on the formulary list, so I had to switch to ...
Posted 17 Jul 2017 by • 1 answer
..a bottle it should work. I have suffered for so long, so many years, I finally get introduced to Relistor, only after my insurance informed me that Movantik was not on their formuIary list so the only med that worked every day is not covered, with Relistor first day 3 tabs, on a Friday, with in 4 ...
Posted 13 Mar 2017 by • 0 answers
I stopped taking Movantik 4 days ago and I'm still having mild nausea, fatigue, loss of appetite, anxiety, hot flashes and dry mouth. I feel awful! Please give an idea as to how long this remains in your system. I feel like I'm losing my mind!!! Thank you
Posted 23 Jul 2016 by • 0 answers
Has anyone here experienced the side effect of excessive sweating from using movantik? I have read that 3% have reported hyperhidrosis as a problem. I am on a couple of meds that lost this has a low reported side effect but I started taking this about a month before I experienced lots of sweating. ...
Posted 4 Jun 2016 by • 1 answer
I remember hearing about a few drugs like this one all meant for the same thing but one or two were really bad and hurt people . I wanted to hear any and all yr remarks on how movantik makes you feel. Taken it for only one day but I am still feeling movement and I had a full tank for a long time. ...
Posted 28 Mar 2016 by • 2 answers
Hi, So far I feel I have some success with this drug. I do not suffer from some of the horrible side effects reported here. Thank goodness but I do feel for you all. I still feel I need a stool softener to help make things move smother... I am also wondering if some showed improvement over time ...
Posted 3 May 2016 by • 2 answers
I have been on Movantik for 4 days now. The first two days I had great results and now the past two days nothing. I feel bloated and like I need to use the restroom but I can't. Has anyone else had this experience? Does it get better? Thank you!
Posted 22 May 2016 by • 0 answers
The first two days I had regular bm. The fourth day pain diarrhea vomitting. Stayed with the montavik. Was wondering do fat foods or fried foods cause the diarrhea. Had a bout of diarrhea after eating fried mushrooms. What foods can I eat without these effects.
Posted 8 Apr 2016 by • 1 answer
It every night at bedtime time. I was feeling hollow, weak, empty like I was just going to drop dead. I was scared 2 death. I haven't seen any results at all and I was using a stool softner with it, nothing. It's been 13 16 weeks No Results, lot of gas. So the only way I can go is a ...
Posted 16 Nov 2015 by • 0 answers
I'm taking Movantik but bowels still not moving very well. BM are too large and still not soft. Would love to know what you've had luck supplementing with? i.e. miralax, biscodyl suppositories, sennakot, ect. My MD and the pharmacist don't have much information, stating you can add a ...
Posted 7 Jun 2015 by • 1 answer
... significantly with opiod induced constipation? I'm getting"results" daily but notice I have to " push " harder in order to have a BM. This is not good for the pain condition I have. Anyone else notice the same issue with this drug? Thx everyone.